The asset market game

Alós-Ferrer, C. and Ania, A.B. (2005) The asset market game. Journal of Mathematical Economics, 41 (1-2). pp. 67-90. ISSN 0304-4068

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
?? economics and econometricsapplied mathematics ??
ID Code:
221614
Deposited By:
Deposited On:
24 Jun 2024 09:30
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2024 01:20